# SDR SWAA2025090408067

- Difficulty date: August 25, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 27,392 hours, 13,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR LOWER CUTOUT SURROUND DOUBLER IS CRACKED.   ACCOMPLISHED REPAIR ON EGPR DOOR LOWER CUTOUT SURROUND DOUBLER IAW B737-800 SRM 53-10-15-2R-4.  INSPECTED PER [SRM 53-10-15-2R-4-B00449, REPAIR 4.
